# SDR DALA2023060604623

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,323 hours, 22,416 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5807 - ATB/FUME - DUE TO REPORTS OF AIR NOISE, VIBRATION AND SMELL IN AFT CABIN. CORRECTIVE ACTION: T/S FOUND RT RECIRC AIR CHECK VALVE ORIENTED SIDEWAYS, REINSTALLED. REMOVED AND REPLACED LEFT AND RIGHT RECIRC AIR FILTERS. FOUND APU DUCT SUPPORT BRACKETS BROKEN IN AFT CARGO BIN, REPLACED BRACKETS.
